# SDR DALA2020122604260

- Difficulty date: December 23, 2020
- Submitted: December 26, 2020
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 51,186 hours, 26,646 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: No Test
- Location: Oxygen Masks
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSU/ OXYGEN  PANEL DID NOT OPEN DURING TEST: LT SEAT ROW 3, 13, 16, 17, 18, 26, 28 AND RT SEAT ROW 2, 3, 10, 14, 17, 18, 20, 21, 22, 23, 25, 28, REF W/C 2527-01041-02 STEP 1 & 2. CORRECTIVE ACTION: C/W W/C 2527-01041-02.  SECOND OPERATIONAL CHECK PASSED.  ALL PSU O2 PANEL DOOR OPEN.
